Universidad Complutense de Madrid
E-Prints Complutense

φ-divergences and nested models.

Impacto

Downloads

Downloads per month over past year

Menéndez Calleja, María Luisa and Morales González, Domingo and Pardo Llorente, Leandro (1997) φ-divergences and nested models. Applied Mathematics Letters, 10 (5). pp. 129-132. ISSN 0893-9659

[img] PDF
Restringido a Repository staff only

176kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0893965997000955


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We consider a wide class of statistics, namely phi-divergences. We obtain asymptotic distributions of these statistics in nested models. Our result generalizes previous results in this field.


Item Type:Article
Uncontrolled Keywords:nested models; divergence statistics; phi-divergence
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:18113
Deposited On:01 Feb 2013 12:22
Last Modified:26 Jul 2018 07:12

Origin of downloads

Repository Staff Only: item control page